# SDR DL777020577

- Difficulty date: May 21, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 10,332 hours, 2,035 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Sparks
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

GALLEY 412 DURING FLIGHT, F/A OBSERVED SPARKS FROM COFFEEMAKER NR 2.  DEPOWERED ALL 3 C/BS TO ALL 3 COFFEEMAKERS.  REMOVED ALL COFFEEMAKERS OUT OF AFT GALLEY LEFT SIDE.  INSPECTED ALL WIRES BEHIND COFFEMAKERS, FOUND NO DAMAGE.  REINSTALLED ORIGINAL COFFEEMAKERS, ALL CHECK OK.
